# SDR C2XA98IA489

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E01173110
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURNIG POST FLIGHT INSPECTION, THE CREW REPORTED THE EMERGENCY AISLE PATH LIGHTING REMAINED ILLUMINATED AFTER THE BATTERY WAS SWITCHED OFF.  MAINTENANCE CLEANED THE EMERGENCY LIGHT SWITCH AT THE FLIGHT ATTENDANTS PANEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
